Excessive use of Paracetamol can cause heart attack
Paracetamol is a commonly used painkiller, kept in every home in Pakistan and India for emergency use, but now Scottish experts have issued a stern warning about its use.
According to The Sun, experts have warned that excessive use of this pill is increasing the risk of heart attack in people. The study found that paracetamol increased the risk of heart attack in a quarter of British citizens.
Experts at the University of Edinburgh say that the excessive and long term use of paracetamol may cause heart attack.
People who take 2 tablets of paracetamol daily have a 20% increased risk of having a heart attack or stroke.
Experts have also warned doctors that they should prescribe paracetamol to their patients for a very short time and in very small amounts.
Dr. Ian McCann-Tire, head of the research team, said that people who occasionally use paracetamol for headaches or fevers do not find it harmful. However, people should avoid using it on a daily basis. Addiction to painkiller can cause health problems.
see also: Painkiller Addiction has become a menace